# SDR NWAA093696623

- Difficulty date: October 27, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,071 hours, 18,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERNIGHT CHECK FOUND EMERGENCY EXIT SIGNS FORWARD AND AFT OF DOOR 2L INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY BATTERY.  OPS CHECKED OKAY.  RETURNED TO SERVICE.
